# SDR UIEA2020051601043

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,847 hours, 20,149 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1736C
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE( RESET R PACK CONTROLLER. RT PACK OPERATES NORMAL IN STANDBY MODE, REF AMM 21-61-00. TRANSFERRED TO MDDR 128437 PER DDG 21-51-03-01, CAT 'C', DUE 26MAY2020.  LP 1150826: REMOVED AND REPLACED PAX TEMP CONTROL VALVE IAW AMM 21-51-12. OPS CHECK GOOD. THIS CLEARS MDDR 128437. PLACARD REMOVED.  )
